MAUDE Adverse Event Report: STRYKER INSTRUMENTS-PUERTO RICO INTERPULSE HANDPIECE WITH COAXIAL HIGH FLOW TIP; LAVAGE, JET

STRYKER INSTRUMENTS-PUERTO RICO INTERPULSE HANDPIECE WITH COAXIAL HIGH FLOW TIP; LAVAGE, JET
Catalog Number 0210114100
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/11/2019
Type of Reportable Event Malfunction
Event or Problem Description
The device leaked from the battery box during a service evaluation at the manufacturer facility.There were no adverse consequences related to this event.

Brand Name
INTERPULSE HANDPIECE WITH COAXIAL HIGH FLOW TIP
Common Device Name
LAVAGE, JET
Manufacturer (Section D)
STRYKER INSTRUMENTS-PUERTO RICO
las palmas industrial park
highway #3, km 130.2
arroyo 00615
MDR Report Key8501575
Report Number0001811755-2019-01133
Device Sequence Number11233772
Product Code FQH
UDI-Device Identifier34546540861765
UDI-Public34546540861765
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0210114100
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2019
Initial Report FDA Received Date04/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1